# SDR AALA202107143313

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 35,332 hours, 14,267 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Burned
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SLIDING WINDOW CAPTAIN HAS A BURN MARK IN LOWER FWD CORNER. REMOVED AND REPLACED L2 WINDOW I.A.W M.M 56-12-12.
